MAUDE Adverse Event Report: STRYKER NEUROVASCULAR TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR TARGET; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421520
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Provider met resistance and was not able to advance and deploy the coil.

Brand Name
TARGET
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR
47900 bayside parkway
fremont CA 94538
MDR Report Key18442761
Report Number18442761
Device Sequence Number17849039
Product Code HCG
UDI-Device Identifier04546540697981
UDI-Public(01)04546540697981(17)240810(10)230161677
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/18/2023
Report Date (Section F) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035421520
Device Catalogue Number542152
Device Lot Number230161677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight83 KG
Patient RaceWhite
Date Report Sent to FDA12/18/2023